MathSciNet Relay Station
MathSciNet bibliographic data
MR374248 (51 #10448) 20C10
Feit, Walter On integral representations of finite groups. Proc. London Math. Soc. (3) 29 (1974), 633–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement